# SDR ASOA201708201869

- Difficulty date: August 20, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 34,409 hours, 24,405 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670370623
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CHAFFED FS 96900-FS 985.00 STR 27. COMPLIED WITH EC TC REO 670-53-00-290 REV D DATED 09-10-2015 AS WRITTEN.  PERFORMED UT THICKNESS INSPECTION IAW BSC NDT INSPECTION PROCEDURE 4.3, MIN MATERIAL REMAINING IS .091", ORIGINAL IS .188", REMOVED IS .027".  PERFORMED EDDY CURRENT INSPECTION IAW NDTM PART 1, 51-20-006-250-A01. NO INDICATIONS NOTED AT THIS TIME.
